I have tried to be weaned off of Topiramate and suffered severe migraines. It was horrible. I did a program of a month of gradually trying to get off of it and I was only on a 100 mg of ER at night. So, is there a substitute that can be used that will not cause the memory loss? I find it hard to be a special ed teacher and struggle doing what I do when I can't find the word to help them.
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took 200 mg of topiramate for a migraine on Wednesday for a migraine I have not taken it since. I?
Updated 9 Dec 2013 • 1 answer
Updated 12 Jun 2015 • 1 answer
Updated 5 May 2015 • 1 answer
Updated 5 Jun 2018 • 1 answer
Updated 30 Jul 2018 • 1 answer